Main Article Content


The Hermite polynomial and Green function are used to construct
the identities related to majorization type inequalities for convex function. By using  Cebysev functional the bounds for the new identities are found to develop the Gruss and Ostrowski type inequalities. Further more exponential convexity together with Cauchy means is presented for linear functionals associated with the obtained inequalities.



Majorization theorem Hermite's interpolating polynomial (m n -m) interpolating polynomial two-point Taylor interpolating polynomial Cebysev functional nexponentially convex function mean value theorems Stolarsky type means.

Article Details

How to Cite
Khan, M. A., Latif, N., & Pecaric, J. (2016). MAJORIZATION TYPE INEQUALITIES VIA GREEN FUNCTION AND HERMITE’S POLYNOMIAL. Journal of the Indonesian Mathematical Society, 22(1), 1–25.